# SDR SWIA2023041000227

- Difficulty date: February 27, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 41,623 hours, 39,861 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON RH PRESSURE FLOOR SILL PANEL. AREAS MARKED.     (C-CHECK RO 4/5/2023)    BLENDED MULTIPLE AREAS OF CORROSION ON RH PRESSURE FLOOR SILL FROM FS409+128 - FS559. REF CRJ200 SRM 51-21-06. PERFORMED REPAIR ON FLOOR SILL AT FS516.85+5.00 FROM RBL45 - RBL47. PER REO 601R-53-41-666 REV -C DATE 2012-11-06 AND REO 601R-53-41-3140 REV -- DATED 2023-03-24. NO LEAKS NOTED. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
